# SDR SWIA2018072644904

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 43,905 hours, 37,761 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACKS GAVE OFF A BURNING SMELL IN FLIGHT IN BOTH THE CABIN AND COCKPIT. (FLT 3134) CLOSED REMOVED AND REPLACED RT AND LT WATER SEPARATOR COALESCERS, IAW AMM. UPON OPERATIONAL TEST OF THE PACKS, FOUND NO SMELL PRESENT IN COCKPIT OR GALLEY. ALSO REMOVED AND REPLACED CEILING LIGHT BALLAST AT ROW 10C/D IAW AMM.
